American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Douglas Bowman and Alon Regev. Counting equivalence classes of vertex pairs modulo the dihedral action on the associahedron. Proc. Amer. Math. Soc. 141 (2013) 779-789.
Abstract, references, and article information   
View Article: PDF

[2] Guillaume Valette. The link of the germ of a semi-algebraic metric space. Proc. Amer. Math. Soc. 135 (2007) 3083-3090. MR 2322737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Philippe P. Pébay and Timothy J. Baker. Analysis of triangle quality measures. Math. Comp. 72 (2003) 1817-1839. MR 1986806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Masahiro Shiota. Piecewise linearization of real-valued subanalytic functions . Trans. Amer. Math. Soc. 312 (1989) 663-679. MR 958902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alan H. Durfee. Neighborhoods of algebraic sets . Trans. Amer. Math. Soc. 276 (1983) 517-530. MR 688959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. E. A. Johnson. On the triangulation of stratified sets and singular varieties . Trans. Amer. Math. Soc. 275 (1983) 333-343. MR 678354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1